# SDR DLM88953601

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin
- Component: 20219742
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, BOTH AUTO PRESSURIZATION CONTROLLERS FAILED AND BOTH CONTROLLERS FAULT AC MOTOR.  VERIFY CHECK, NO FAULTS.  REPLACED OUTFLOW VALVE ACTUATOR GEARBOX AND AC MOTORS, CHECKS GOOD PER MM CHECK.
